# SDR USAA070078

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 58,439 hours, 58,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME WITH TWO CRACKS 1 INCH AND 1/4 INCH, STA 440, WL160 AND WL 162.  TRIMMED OUT DAMAGE, FAB'D DOUBLERS AND SHIMS AND INSTALLED PER EA 98425, DEFECT SIZE: 1" AND 1/4".
